# SDR 95ZZZX5743

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-250
- Engine: Lyc IO540*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980210
- Condition: Broken
- Location: Injector B-Nut
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INJECTOR FITTING BROKEN.
